MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066814
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evidence suggests that the initial unexpected negative reaction could have been caused by the affected strip not being sealed in the pouch correctly, or by freshly loaded cold reagents that were not yet up to room temperature (particularly capture liss which was used at the start of the assay).(b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected negative antibody screen on the echo lumena instrument.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8629457
Report Number1034569-2019-00101
Device Sequence Number2308333
Product Code KSZ
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/28/2019
Device Catalogue Number0066814
Device Lot NumberE332
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1